Show simple item record

dc.contributor.authorBoza Rocho, Santiago
dc.contributor.authorSoria de Diego, Javier
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationBoza, S.; Soria, J. Averaging operators on decreasing or positive functions: equivalence and optimal bounds. "Journal of approximation theory", 1 Gener 2019, vol. 237, p. 135-152.
dc.description.abstractWe study the optimal bounds for the Hardy operator S minus the identity, as well as S and its dualoperator S*, on the full range 1 = p = 8, for the cases of decreasing, positive or general functions (infact, these two kinds of inequalities are equivalent for the appropriate cone of functions). For 1< p = 2, we prove that all these estimates are the same, but for 2 < p <8, they exhibit a completely different behavior.
dc.format.extent18 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica
dc.subject.lcshMathematical analysis
dc.subject.otherHardy operator
dc.subject.otherdual operator
dc.subject.otherbest constants
dc.subject.otherdecreasing functions
dc.titleAveraging operators on decreasing or positive functions: equivalence and optimal bounds
dc.subject.lemacAnàlisi matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. LARCA - Laboratori d'Algorísmia Relacional, Complexitat i Aprenentatge
dc.rights.accessRestricted access - publisher's policy
dc.description.versionPostprint (author's final draft)
local.citation.authorBoza, S.; Soria, J.
local.citation.publicationNameJournal of approximation theory

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder